Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 5, Pages 780–786 (Mi mz12627)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Uniformization of Equations with Bessel-Type Boundary Degeneration and Semiclassical Asymptotics

S. Yu. Dobrokhotovab, V. E. Nazaikinskiiab

a Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow
b Moscow Institute of Physics and Technology (National Research University), Dolgoprudny, Moscow Region

Keywords: wave equation, degeneration, semiclassical asymptotics, uniformization, symplectic reduction, canonical operator.

Funding Agency Grant Number
Russian Science Foundation 16-11-10282
This work was supported by the Russian Science Foundation under grant 16-11-10282.


DOI: https://doi.org/10.4213/mzm12627

Full text: PDF file (378 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:5, 847–853

Bibliographic databases:

Received: 18.11.2019

Citation: S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Uniformization of Equations with Bessel-Type Boundary Degeneration and Semiclassical Asymptotics”, Mat. Zametki, 107:5 (2020), 780–786; Math. Notes, 107:5 (2020), 847–853

Citation in format AMSBIB
\Bibitem{DobNaz20}
\by S.~Yu.~Dobrokhotov, V.~E.~Nazaikinskii
\paper Uniformization of Equations with Bessel-Type Boundary Degeneration and Semiclassical Asymptotics
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 5
\pages 780--786
\mathnet{http://mi.mathnet.ru/mz12627}
\crossref{https://doi.org/10.4213/mzm12627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4092573}
\elib{https://elibrary.ru/item.asp?id=43299110}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 5
\pages 847--853
\crossref{https://doi.org/10.1134/S0001434620050132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000542631800013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85086782833}


Linking options:
  • http://mi.mathnet.ru/eng/mz12627
  • https://doi.org/10.4213/mzm12627
  • http://mi.mathnet.ru/eng/mz/v107/i5/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Anikin, “Asymptotics of One-Dimensional Linear Standing Water Waves with Dispersion and Degeneracy on the Boundary”, Math. Notes, 107:5 (2020), 838–843  mathnet  crossref  crossref  isi  elib
    2. A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova, “Nestandartnye liuvillevy tory i kaustiki v asimptotikakh v vide funktsii Eiri i Besselya dlya dvumernykh stoyachikh beregovykh voln”, Algebra i analiz, 33:2 (2021), 5–34  mathnet
    3. S. Yu. Dobrokhotov, D. S. Minenkov, V. E. Nazaikinskii, “Representations of Bessel functions via the Maslov canonical operator”, Theoret. and Math. Phys., 208:2 (2021), 1018–1037  mathnet  crossref  crossref  isi  elib
    4. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “Effektivnye asimptotiki reshenii zadachi Koshi s lokalizovannymi nachalnymi dannymi dlya lineinykh sistem differentsialnykh i psevdodifferentsialnykh uravnenii”, UMN, 76:5(461) (2021), 3–80  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    References:12
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021